Advanced search
Start date
Betweenand

Higgs bundles over elliptic curves

Grant number: 12/16356-6
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2013
Effective date (End): December 31, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal researcher:Marcos Benevenuto Jardim
Grantee:Emilio Franco Gómez
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):15/06696-2 - Behavior of branes under mirror symmetry in the moduli spaces of Higgs bundles, BE.EP.PD

Abstract

This project is divided in two parts. First, we continue the aplicants PhD project studying the moduli spaces of principal bundles over elliptic curves, providing explicit descriptions of such moduli spaces. At the same time, we study the Fourier-Mukai transform of Q-bundles and parabolic Higgs bundles over projective varieties, especially over elliptic curves.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BISWAS, INDRANIL; ANGEL CALVO, LUIS; FRANCO, EMILIO; GARCIA-PRADA, OSCAR. Involutions of Higgs moduli spaces over elliptic curves and pseudo-real Higgs bundles. JOURNAL OF GEOMETRY AND PHYSICS, v. 142, p. 47-65, AUG 2019. Web of Science Citations: 0.
FRANCO, EMILIO; JARDIM, MARCOS; MENET, GREGOIRE. Brane involutions on irreducible holomorphic symplectic manifolds. KYOTO JOURNAL OF MATHEMATICS, v. 59, n. 1, p. 195-235, APR 2019. Web of Science Citations: 0.
FRANCO, EMILIO; GARCIA-PRADA, OSCAR; NEWSTEAD, P. E. HIGGS BUNDLES OVER ELLIPTIC CURVES FOR REAL GROUPS. QUARTERLY JOURNAL OF MATHEMATICS, v. 70, n. 1, p. 105-146, MAR 2019. Web of Science Citations: 1.
FRANCO, EMILIO; TORTELLA, PIETRO. Moduli spaces of Lambda-modules on abelian varieties. ADVANCES IN MATHEMATICS, v. 318, p. 459-496, OCT 1 2017. Web of Science Citations: 0.
FRANCO, EMILIO; JARDIM, MARCOS; MARCHESI, SIMONE. Branes in the moduli space of framed sheaves. BULLETIN DES SCIENCES MATHEMATIQUES, v. 141, n. 4, p. 353-383, JUN 2017. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.